# SDR AALA20020834

- Difficulty date: May 29, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088
- Part serial: BBCWZYZ
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 679 - EN ROUTE JFK-AUA - RIGHT ENGINE IDG FAILED.  RETURNED JFK LANDING WITHOUT INCIDENT.  REPLACED RIGHT ID GENERATOR.  PERFORMED OPERATIONS CHECKED PER MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
